# SDR VNAA2025030311101

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 48,620 hours, 36,855 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire Harness
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE #4 OVHT WARNING ON CLIMBOUT / REMOVED AND REPLACED RHOB MLG PROXIMITY SENSOR HARNESS ASSEMBLY IAW AMM 32-61-05-000/400-803 PER TECH SERVICES .OPS CHECKS GOOD COULD NOT DUPLICATE FAULT.
